Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
138 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Taking oxycontin cause afib

Premium Questions

Dr.    Muhammad Sareer Khalil MD

withdraw from this drug but I am not willing to take it again in fear of causing a bigger reaction. My ... View answer

Answered by : Dr. Muhammad Sareer Khalil ( General & Family Physician)
Dr. Matt Wachsman MD

I have been taking oxycotin for 30 months, From Oct of last year I've had 2 knee and 2 shoulder replacements. 2 weeks ago I completely stopped taking oxycotin and have been extremely tired, taking naps... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Haleema MD

After surgery taking oxcicontin and am constipated as a result. I took magnesium citrate and had a brown watery bowel movement as a result can I take more magnesium citrate or do anything else to have ... View answer

Answered by : Dr. Haleema ( General & Family Physician)
Dr. Asmeet Kaur Sawhney MD

Can a skin rash caused by OxyContin lead to a more severe symptom if you resume taking the OxyContin for the pain after spinal surgery when tramadol doesn't help much? ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr.  Ashok Kumar MD

. also alcohol i only take hydros 7.5 and i do take a list of vitamins and also other Rx and i do some homeopathic for pain and menopause and anxiety . i also take zuralto for my blood disorder i just... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)

Public Forum Discussions

Dr. Varinder Joshi MD

I broke my feurand was told to take tramadol/apap 37.5-325gmg tab. During surgery i was given morephine and OxyContin. During a previous surgery I was was given OxyContin and told to keep taking... View answer

Answered by : Dr. Varinder Joshi ( General & Family Physician)
Dr.  Shinas Hussain MD

I was taking 30mg of oxycontin for pain due to stage four breast cancer that has moved into my back. My doctor uped my 30mg to 40mg of the drug. Due to more pain. Since the increase I now hace become ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Prabhakar Laxman Jathar MD

My 98 year old mother has been having back pain for the last few years. Her Primary Dr prescribed 5 mg of Oxycontin once per day and recently I noticed that she is taking 5 mg of Oxycontin 3x per day ... View answer

Answered by : Dr. Prabhakar Laxman Jathar ( Diabetologist)
Dr. Ansul Goyal MD

I have been taking 2 500 mg tablets every 5 to 6 hours. Along with oxycotin. at 10 p i left the oxy out. i had back surgery tues. as i am trying to sleep now i have the sensation that i am going to stop ... View answer

Answered by : Dr. Ansul Goyal ( Anesthesiologist)
Dr.  Shinas Hussain MD

i am on pain management. I take oxicontin 10mg tablets twice a day. once in the morning once at about 8 pm it makes me very groggy, drowsey, light headed.especially around 4 to 6pm. can I safely skip ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr.   Srikanth Reddy MD

Hello Oxycontin will be a better choice as with others there will be a risk of bleeding. Regards Dr. Srikanth

Dr.    Olsi Taka MD

Oxynorm and Oxycontin are the same drug (oxycodone), only different manufacturers. The rest can be combined but only in extreme cases, the less drugs the better. Anxicalm not more than a week.

Dr.    Olsi Taka MD

I wonder how you stopped them, interruption should be gradual by reducing the dose over a month, not immediate. Anyway you could try some herbal remedy like valeriannae or a benzodiazepine like alprazolam, but not for more...